This information is intended for use by health professionals

1. Name of the medicinal product

Day & Night Nurse Capsules

2. Qualitative and quantitative composition

Day Nurse Capsules

Active Ingredient

mg/cap

Paracetamol

500

Pseudoephedrine hydrochloride

30

Pholcodine

5

Night Nurse Capsules

Active Ingredient

mg/cap

Paracetamol

500

Promethazine hydrochloride

10

Dextromethorphan hydrobromide

7.5

For excipients, see 6.1.

3. Pharmaceutical form

Capsule, hard

The Day capsule has an orange cap and yellow body printed 'Day Nurse' in black ink on the cap and the body.

The Night capsule has a green cap and white body printed 'Night Nurse' in black ink on the cap and the body.

4. Clinical particulars
4.1 Therapeutic indications

For the symptomatic relief of colds, chills and influenza during the day.

For the symptomatic relief of colds, chills and influenza at night.

4.2 Posology and method of administration

For oral administration.

Do not exceed the stated dose

Should not be used with other paracetamol-containing products; decongestants antihistamine containing products (including those used on the skin) or cough and cold medicines.

Not to be given to children under 16 years of age

Day Capsules

Adults and children aged 16 years and over

Two capsules every four hours, up to a maximum of three doses in any 24 hour period. Minimum dosing interval: 4 hours

Night Capsules

Adults and children aged 16 years and over

Two capsules just before bedtime. Only one dose should be taken at night. Allow at least 4 hours between taking last dose of Day capsules and the dose of Night capsules.

Elderly

There is no specific requirement for dosage reduction in the elderly. However. the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion and paradoxical excitation with this medicine.

Do not use for longer than 3 days without medical advice.

4.3 Contraindications

This product is contraindicated in:

• Hypersensitivity to any of the ingredients or excipients

• Hyperexcitability.

• Patients who are receiving monoamine oxidase inhibitors (MAOIs) or for two weeks after stopping the MAOI drug.

• Severe hypertension or severe coronary artery disease

• Patients with or at risk of developing, respiratory failure (e.g. those with chronic obstructive airways disease or pneumonia, or during an asthma attack or an exacerbation of asthma).

• Severe renal impairment.

• Patients with bronchiolitis or bronchiectasis, due to sputum retention.

Patients who are receiving other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)

4.4 Special warnings and precautions for use

Medical advice must be sought before taking this product in people with:

• Hepatic impairment. Underlying liver disease increases the risk of paracetamol-related liver damage.

• Mild to moderate renal impairment

• Chronic or persistant cough, such as occurs with asthma and emphysema, or where cough is accompanied by excessive secretions.

• Glaucoma

• Hypertension or cardiovascular problems including arrhythmia

• Prostatic hypertrophy

• Urinary retention

• Epilepsy

• Diabetes

• Hyperthyroidism

• Phaechromocytoma

There have been rare cases of posterior reversible encephalopathy (PRES)/reversible cerebral vasoconstriction syndrome (RCVS) reported with sympathomimetic drugs, including pseudoephedrine. Symptoms reported included sudden onset of severe headache, nausea, vomiting, and visual disturbances. Most cases improved or resolved within a few days following appropriate treatment. Pseudoephedrine should be discontinued immediately and medical advice sought if signs/symptoms of PRES/RCVS develop.

Use with caution in the elderly, who are more likely to experience anticholinergic adverse effects including confusion and paradoxical excitation. Avoid use in elderly patients with confusion.

Children are more likely to experience paradoxical excitation with sedating antihistamine.

Medical advice should be sought if symptoms persist, or are accompanied by high fever, skin rash or persistent headache.

Patients with rare hereditary problems of galactose intolerance, the Lapp lactase deficiency or glucose-galactose malabsorption should not take this product.

Contains paracetamol.

Do not exceed the stated dose.

Alcohol should be avoided.

If symptoms persist, medical advice should be sought.

Should not be used with other paracetamol-containing products; decongestants antihistamine containing products (including those used on the skin) or cough and cold medicines

Keep out of reach and sight of children.

Cases of dextromethorphan abuse have been reported. Caution is particularly recommended for adolescents and young adults as well as in patients with a history of drug abuse or psychoactive substances.

Dextromethorphan is metabolised by hepatic cytochrome P450 2D6. The activity of this enzyme is genetically determined. About 10% of the general population are poor metabolisers of CYP2D6. Poor metabolisers and patients with concomitant use of CYP2D6 inhibitors may experience exaggerated and/or prolonged effects of dextromethorphan. Caution should therefore be exercised in patients who are slow metabolizers of CYP2D6 or use CYP2D6 inhibitors (see also section 4.5).

Severe Skin reactions

Severe skin reactions such as acute generalized exanthematous pustulosis (AGEP) may occur with pseudoephedrine-containing products. This acute pustular eruption may occur within the first 2 days of treatment, with fever, and numerous, small, mostly non-follicular pustules arising on a widespread oedematous erythema and mainly localized on the skin folds, trunk, and upper extremities. Patients should be carefully monitored. If signs and symptoms such as pyrexia, erythema, or many small pustules are observed, administration of Day and Night Nurse Capsules should be discontinued and appropriate measures taken if needed.

Special label warnings

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take with any other paracetamol-containing products. Do not take with other flu, cold or decongestant products.

Special leaflet warnings

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

4.5 Interaction with other medicinal products and other forms of interaction

Medical advice should be sought before taking paracetamol-pseudoephedrine- Pholcodine (Day capsules) in combination with these drugs:

Monoamine-oxidase inhibitors (MAOIs)

Should not be given to patients being treated with monoamine oxidase inhibitors or within 14 days of stopping such treatment as may lead to hypertensive crisis

CNS depressant drugs such as barbiturates, hypnotics, narcotic analgesics, sedatives and tranquillisers

Pholcodine may enhance the sedative effect of central nervous system depressants.

Neuromuscular blocking agents

Pholcodine may predispose patients to developing anaphylaxis with neuromuscular blocking agents.

Alcohol

Concomitant use of alcohol with pholcodine may increase the CNS depressant effects of these drugs.

Warfarin and other coumarins

The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increase risk of bleeding; occasional doses have no significant effect.

Metoclopramide or domperidone

The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and absorption reduced by colestyramine

Antihypertensive drugs

Pseudoephedrine may diminish the antihypertensive effects of antihypertensive drugs (i.e beta-blockers, methyl-dopa, reserpine debrisoquine)

Digoxin

Pseudoephedrine may increase the possibility of arrhythmias in digitalised patients.

Sympathomimetic agents (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)

Concomitant use of this medication with sympathomimetic agents which interfere with the catabolism of sympathomimietic amines, may occasionally cause a rise in blood pressure.

Medical advice should be sought before taking paracetamol-promethazine- dextromethorphan (Night capsules) in combination with these drugs:

Monoamine-oxidase inhibitors (MAOIs)

Severe reactions, including serotonin syndrome (see below), may occur when this product is taken concomitantly, or within two weeks of taking, an MAOI. MAOIs may prolong and intensify the anticholinergic effects of antihistamines.

Selective serotonin re-uptake inhibitors (SSRIs), tricylic antidepressants or MAOIs

Concomitant use of dextromethorphan with selective serotonin re-uptake inhibitors (SSRIs), tricyclic antidepressants, or MAOIs may result in serotonin syndrome with changes in mental status, hypertension, restlessness, myoclonus, hyperreflexia, diaphoresis, shivering and tremor.

Anticholinergic drugs such as atropine, MAOIs and tricyclic antidepressants

As promethazine has some anticholinergic activity, the effects of some anticholinergic drugs may be potentiated.

Alcohol

Concomitant use of alcohol with dextromethorphan and promethazine may increase the CNS depressant effects of these drugs.

CNS depressant drugs such as antipsychotics, hypnotics or anxiolytics

Promethazine may potentiate the sedative effects of other CNS depressant drugs.

Warfarin and other coumarins

The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increase risk of bleeding; occasional doses have no significant effect.

Inhibitors of cytochrome P450 2D6

Serum levels of dextromethorphan may be increased by the concomitant use of inhibitors of cytochrome P450 2D6, such as the antiarrhythmics quinidine and amiodarone, antidepressants such as fluoxetine and paroxetine, or other drugs which inhibit cytochrome P450 2D6 such as haloperidol and thioridazine.

Metoclopramide or domperidone

The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and absorption reduced by colestyramine

CYP2D6 inhibitors

Dextromethorphan is metabolized by CYP2D6 and has an extensive first-pass metabolism. Concomitant use of potent CYP2D6 enzyme inhibitors can increase the dextromethorphan concentrations in the body to levels multifold higher than normal. This increases the patient's risk for toxic effects of dextromethorphan (agitation, confusion, tremor, insomnia, diarrhoea and respiratory depression) and development of serotonin syndrome. Potent CYP2D6 enzyme inhibitors include fluoxetine, paroxetine, quinidine and terbinafine. In concomitant use with quinidine, plasma concentrations of dextromethorphan have increased up to 20-fold, which has increased the CNS adverse effects of the agent. Amiodarone, flecainide and propafenone, sertraline, bupropion, methadone, cinacalcet, haloperidol, perphenazine and thioridazine also have similar effects on the metabolism of dextromethorphan. If concomitant use of CYP2D6 inhibitors and dextromethorphan is necessary, the patient should be monitored and the dextromethorphan dose may need to be reduced.

Promethazine (ingredient of Night Nurse capsules) may interfere with immunologic urine pregnancy tests to produce false results

4.6 Fertility, pregnancy and lactation

Pregnancy

The product (both Day and Night Capsules) should not be used during pregnancy without medical advice.

Safe use of pseudoephedrine and pholcodine in pregnancy has not been established despite widespread use over many years. Caution should therefore be exercised by balancing the potential benefit of treatment to the mother against any possible hazards to the developing foetus.

In view of the possible association of foetal abnormalities with first trimester exposure to pseudoephedrine, this product should not be used during pregnancy without medical advice.

Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of their doctor regarding its use.

No relevant data are available for products containing dextromethorphan. Human and animal studies with promethazine are insufficient to establish the safety of this drug during pregnancy. It should only be used when considered essential by the doctor

Lactation

This product (both Day and Night Capsules) should not be used whilst breast feeding without medical advice.

Pseudoephedrine is secreted into breast milk in small amounts but the effect of this on breast fed infants is unknown. The safety of pseudoephedrine and pholcodine during lactation has not been established and therefore the product should not be used during this period.

Paracetamol is excreted in breast milk but not in a clinically significant amount.

Promethazine may be excreted in breast milk. It should only be used when considered essential by a doctor.

4.7 Effects on ability to drive and use machines

The day capsule may cause dizziness. Patients should be advised not to drive or operate machinery if affected.

The night capsule may cause drowsiness, dizziness, blurred vision, cognitive and psychomotor impairment which can seriously affect the ability to drive and use machinery. If affected do not drive or operate machinery.

This class of medicine is in the list of drugs included in regulations under 5a of the Road Traffic Act 1988. When taking this medicine, patients should be told:

• The medicine is likely to affect your ability to drive

• Do not drive until you know how the medicine affects you

• It is an offence to drive while under the influence of this medicine

• However, you would not be committing an offence (called 'statutory defence') if:

o The medicine has been taken to treat a medical or dental problem and o You have taken it according to the information provided with the medicine and

It was not affecting your ability to drive safely.

4.8 Undesirable effects

The following convention has been utilized for the classification of undesirable effects: very common (≤ 1/10), common (≤ 1/100, <1/10), uncommon (≤ 1/1000, < 1/100), rare (≤ 1/10,000, < 1/1000), very rare (<1/10,000), not known (cannot be estimated from available data).

Paracetamol (ingredient included in Day and Night capsule)

Adverse events of paracetamol from historical clinical trial data are both infrequent and from small patient exposure. Accordingly, events reported from extensive post-marketing experience at therapeutic/labelled dose and considered attributable are tabulated below by system class. The frequency of these adverse is not known (cannot be estimated from available data).

Body System

Undesirable effect

Blood and lymphatic system disorders

Thrombocytopenia

Immune system disorders

Anaphylaxis

Cutaneous hypersensitivity reactions including skin rashes, angiodema and Stevens Johnson syndrome/toxic epidermal necrolysis

Respiratory thoracic and mediastinal disorders

Bronchospasm*

Hepatobiliary disorders

Hepatic dysfunction

*There have been cases of bronchospasm with paracetamol, but these are more likely in asthmatics sensitive to aspirin or other NSAIDs.

Dextromethorphan (ingredient included in Night capsule only)

The following adverse events have been observed in published clinical studies and are likely to represent uncommon adverse reactions to dextromethorphan.

Body system

Undesirable effect

Nervous system disorders

Drowsiness, dizziness

Gastrointestinal disorders

Gastrointestinal disturbance, nausea, vomiting, abdominal discomfort

Adverse reaction identified during post-marketing use with dextromethorphan are listed below. The frequency of these reactions is unknown but likely to be very rare.

Body system

Undesirable effect

Immune system disorders

Allergic reactions (e.g. rash, urticaria, angiodema)

Nervous system disorders

Serotonin syndrome (with changes in mental status, restlessness, myoclonus, hyperreflexia, diaphoresis, shivering, tremor and hypertension) has been reported when dextromethorphan has been taken concurrently with MAOIs or serotonergic drugs such as SSRIs

Promethazine (ingredient included in Night capsule only)

Adverse reactions which been observed in published clinical studies with promethazine and which are considered to be common or very common are listed below by MedDRA system Organ Class. The frequency of other reactions identified during post-marketing use is not known, but these reactions are likely to be uncommon or rare.

Body System

Undesirable effect

Immune system disorders

Not known: Hypersensitivity reactions including rash, urticaria, angiodema and anaphylaxis, photosensitivty

Psychiatric disorders

Not known: Confusion*, disorientation*, paradoxical excitation*, **(e.g. increased energy, irritability, restlessness, nervousness, sleep disturbance)

*The elderly are more susceptible to confusion, disorientation and paradoxical excitation

**Children are more susceptible to paradoxical excitation

Nervous system disorders

Very common: Drowsiness

Common: Psychomotor impairment, disturbance in attention, dizziness, headache.

Eye disorders

Common: Blurred vision

Gastrointestinal disorders

Common: Dry mouth

Not Known: Gastrointestinal disturbance

Renal and urinary disorders

Not known: Urinary retention

The elderly are more susceptible to anticholinergic effects of promethazine.

Pseudoephedrine (included in Day capsule only)

The frequency of reactions identified during post-marketing use is not known.

Body System

Undesirable effect

Psychiatric disorders

Nervousness, insomnia

Blurred vision

Agitation, restlessness

Hallucinations (particularly in children)

Nightmares

Nervous System Disorders

Dizziness

Headache, tinnitus, irritability, tremor

Cardiac Disorders

Tachycardia, palpitations

Vascular Disorders

Increased blood pressure*

Gastrointestinal Disorders

Vomiting, dry mouth, nausea

Diarrhoea or constipation, epigastric pain, anorexia

Skin and subcutaneous tissue disorders

Rash, allergic dermatitis**, Severe skin reactions, including acute generalized exanthematous pustulosis (AGEP)

Renal and Urinary Disorders

Dysuria, urinary retention***

Micturition difficulty

*Increases in systolic blood pressure have been observed. At therapeutic doses, the effects of pseudoephedrine on blood pressure are not clinically significant.

**A variety of allergic skin reactions, with or without systemic features such as bronchospasm and angioedema have been reported following use of pseudoephedrine

***Urinary retention is most likely to occur in those with bladder outlet obstruction, such as prostatic hypertrophy.

Pholcodine (ingredient included in Day capsule only)

The frequency of reactions identified during post-marketing use is not known

Body System

Undesirable effect

Immune System disorders

Hypersensitivity reactions including skin rashes, angioedema, anaphylaxis

Gastrointestinal Disorders

Nausea vomiting

Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App store.

4.9 Overdose

Overdose

Paracetamol (ingredient included in Day and Night capsule)

Liver damage is possible in adults who have taken 10g or more of paracetamol. Ingestion of 5g or more of paracetamol may lead to liver damage if the patient has risk factors (see below).

Risk factors:

If the patient

a, Is on long term treatment with carbamazepine, phenobarbitone, phenytoin, primidone, rifampicin, St John's Wort or other drugs that induce liver enzymes. Or b, Regularly consumes ethanol in excess of recommended amounts. Or

c, Is likely to be glutathione deplete e.g. eating disorders, cystic fibrosis, HIV infection, starvation, cachexia.

Symptoms:

Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur. In severe poisoning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema, and death. Acute renal failure with acute tubular necrosis, strongly suggested by loin pain, haematuria and proteinuria, may develop even in the absence of severe liver damage. Cardiac arrhythmias and pancreatitis have been reported.

Management:

Immediate treatment is essential in the management of paracetamol overdose. Despite a lack of significant early symptoms, patients should be referred to hospital urgently for immediate medical attention. Symptoms may be limited to nausea or vomiting and may not reflect the severity of overdose or the risk of organ damage. Management should be in accordance with established treatment guidelines, see BNF overdose section.

Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour. Plasma paracetamol concentration should be measured at 4 hours or later after ingestion (earlier concentrations are unreliable). Treatment with N- acetylcysteine may be used up to 24 hours after ingestion of paracetamol, however, the maximum protective effect is obtained up to 8 hours post-ingestion. The effectiveness of the antidote declines sharply after this time. If required the patient should be given intravenous N-acetylcysteine, in line with the established dosage schedule. If vomiting is not a problem, oral methionine may be a suitable alternative for remote areas, outside hospital. Management of patients who present with serious hepatic dysfunction beyond 24h from ingestion should be discussed with the NPIS or a liver unit.

Dextromethorphan (ingredient included in Day capsule only)

Symptoms:

Overdose is likely to result in effects similar to those listed under Adverse Reactions. The effects in overdosage will be potentiated by simultaneous ingestion of alcohol and psychotropic drugs. Following large overdoses, additional symptoms may include excitation, mental confusion, restlessness, nervousness and irritability, stupor, ataxia, dystonia, hallucinations, psychosis and respiratory depression.

Management:

Supportive and symptomatic care should be provided as required. If overdose is severe, nalaxone may be helpful, particulary for patients with respiratory depression.

Pholcodine (ingredient included in Day capsule only)

Symptoms:

Overdose symptoms may include nausea, drowsiness, restlessness, excitement and ataxia. The effects in overdosage will be potentiated by simultaneous ingestion of alcohol and psychotropic drugs. Central nervous system depression, including respiratory depression, may develop but is unlikely to be severe unless other sedative agents have been co-ingested, including alcohol, or the overdose is very large.

Management:

Supportive and symptomatic care should be provided as required. If overdose is severe, nalaxone may be helpful, particulary for patients with respiratory depression.

Pseudoephedrine Hydrocholride (ingredient included in Day capsules only).

Symptoms:

As with other sympathomimetics pseudoephedrine overdose will result in symptoms due to central nervous system and cardiovascular stimulation e.g. excitement, irritability, restlessness, tremor, hallucinations, hypertension, palpitations,arrhythmias and difficulty with micturition. In severe cases, psychosis, convulsions, coma and hypertensive crisis may occur. Serum potassium levels may be low due to extracellular to intracellular shifts in potassium.

Management:

Treatment should consist of standard supportive measures. Beta-blockers should reverse the cardiovascular complications and the hypokalaemia.

Promethazine Hydrochloride(ingredient included in Night capsule only)

Symptoms:

Promethazine overdose is likely to result in effects similar to those listed under Adverse Reactions. Additional symptoms may include delirium, agitation, hallucinations, dystonic reactions, hypotension, and ECG changes. Large overdose may cause convulsions, toxic psychosis, arrythmias, coma and cardiorespiratory depression.

Management:

Treatment is supportive with attention to maintenance of adequate respiratory and circulatory status. Convulsions and marked CNS stimulation should be treated with parenteral diazepam or other suitable anti-convulsants.

5. Pharmacological properties
5.1 Pharmacodynamic properties

Paracetamol - an analgesic and antipyretic.

Pseudoephedrine - a sympathomimetic agent with both direct and indirect effects on adrenergic receptors.

Pholcodine – an antitussive with little analgesic activity.

Promethazine hydrochloride – an antihistamine with anticholinergic activity.

Dextromethorphan hydrobromide - an antitussive.

5.2 Pharmacokinetic properties

Paracetamol is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 30 minutes to 2 hours after oral administration. Paracetamol is distributed into most body tissues. It crosses the placenta and is present in breast milk. Plasma protein binding is negligible at usual therapeutic concentrations. Paracetamol is metabolised predominantly in the liver and excreted in the urine mainly as the glucuronide and sulphate conjugates, with about 10% as glutathione conjugates. Less than 5% is excreted as unchanged paracetamol. The elimination half-life varies from about 1 to 4 hours.

Pseudoephedrine is absorbed from the gastrointestinal tract. It is resistant to metabolism and is excreted largely unchanged in the urine. It has a half-life of several hours but elimination is enhanced and half-life shortened in acid urine.

Pholcodine is rapidly absorbed after oral administration and maximum plasma concentrations are attained at about 4-8 hours. The elimination half-life ranges from 32 to 43 hours. The drug has a large volume of distribution and is only 23.5% protein bound. Pholcodine is metabolised in the liver but undergoes little conjugation with glucuronide and sulphate.

Promethazine hydrochloride is readily absorbed from the gastrointestinal tract, but undergoes extensive first pass metabolism in the liver, with only 25% of the oral dose reaching the systemic circulation unchanged. After oral therapy therapeutic effects are identifiable at 15-30 minutes and peak plasma concentrations at 2 to 3 hours. Estimates of terminal half-life in blood plasma are in the range of 4-6 hours. It is extensively plasma protein bound. It is eliminated mainly as metabolites, predominantly by the faecal (via biliary) route, with < 1% of the parent compound and ca. 10% as the sulphoxide metabolite being excreted in the urine over a 72 hour period.

Dextromethorphan hydrobromide is well absorbed from the gastrointestinal tract. It is metabolised in the liver and excreted as demethylated metabolites including dextrorphan, and as a minor proportion of unchanged dextromethorphan. In a small proportion of individuals, metabolism proceeds more slowly and dextromethorphan predominates in blood and urine.

Dextromethorphan undergoes rapid and extensive first-pass metabolism in the liver after oral administration. Genetically controlled O-demethylation (CYD2D6) is the main determinant of dextromethorphan pharmacokinetics in human volunteers.

It appears that there are distinct phenotypes for this oxidation process resulting in highly variable pharmacokinetics between subjects. Unmetabolised dextromethorphan, together with the three demethylated morphinan metabolites dextrorphan (also known as 3-hydroxy-N-methylmorphinan), 3- hydroxymorphinan and 3-methoxymorphinan have been identified as conjugated products in the urine.

Dextrorphan, which also has antitussive action, is the main metabolite. In some individuals metabolism proceeds more slowly and unchanged dextromethorphan predominates in the blood and urine.

5.3 Preclinical safety data

There are no preclinical data of relevance to the prescriber which are additional to that already included.

6. Pharmaceutical particulars
6.1 List of excipients

Day Nurse Capsules

Sodium lauryl sulphate

Sodium starch glycollate

Magnesium stearate (E572)

Hard gelatin capsule

Quinoline yellow (E104)

Allura red (E 129)

Titanium dioxide (E171)

Printing Ink:

Shellac

Isopropyl alcohol

Iron oxide black (E 172)

N-butyl alcohol

Propylene glycol (E 1520)

Ammonium hydroxide (E 527)

Night Nurse Capsules

Lactose monohydrate

Dimeticone

Colloidal anhydrous silica

Gelatin

Patent blue V (E131)

Quinoline yellow (E104)

Titanium dioxide (E171)

Printing Ink:

Shellac

Isopropyl alcohol

Iron oxide black (E 172)

N-butyl alcohol

Propylene glycol (E 1520)

Ammonium hydroxide (E 527)

6.2 Incompatibilities

Not applicable

6.3 Shelf life

36 months

6.4 Special precautions for storage

Do not store above 25°C. Store in the original package.

6.5 Nature and contents of container

Blisters: 250 µm PVC/60gsm PVDC blister tray with 30 µm aluminium foil lid.

Each tray holds 6 Day Nurse capsules and 2 Night Nurse capsules.

Pack size: 24 capsules (3 trays) comprising 18 Day Nurse capsules and 6 Night Nurse capsules.

6.6 Special precautions for disposal and other handling

Not applicable.

7. Marketing authorisation holder

GlaxoSmithKline Consumer Healthcare (UK) Trading Limited,

980 Great West Road

Brentford

Middlesex

TW8 9GS

United Kingdom

8. Marketing authorisation number(s)

PL 44673/0068

9. Date of first authorisation/renewal of the authorisation

18/07/2002 / 25/02/2009

10. Date of revision of the text

08 August 2018